# SDR USAA2012110700006

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-11 CHECK - R1 DOOR LINING EXIT LIGHT LENS COVER IS CRACKED.  REPLACED R1 DOOR LINING EXIT LIGHT LENS COVER IAW A319 AMM 33-51-11-400-001-A & 33-51-11-000-001-A.
